Alert archive / Kansas / Severe Thunderstorm Warnings in 2012

Severe Thunderstorm Warning 26, NWS Dodge City, KS

April 14, 20124 counties in Kansas

NWS Dodge City, KS issued this severe thunderstorm warning at Apr 14, 2012, 6:00 PM CDT for 4 counties in Kansas. It was in force for 31 min. No storm report in the archive falls inside the area while it was in force.

The area

The outline as issued.

The facts

Issued
Apr 14, 2012, 6:00 PM CDT (23:00 UTC)
Expired
Apr 14, 2012, 6:31 PM CDT
In force
31 min
Issued by
NWS Dodge City, KS
Area
Storm-based polygon
Hail
1.75 in
Wind
60.0 mph

Counties Edwards County, KS, Kiowa County, KS, Pratt County, KS, Stafford County, KS

The radar

The Dodge City radar (KDDC), 96 km from the middle of the area, began a volume at 23:04 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

Did it verify

Not verified. The Iowa Environmental Mesonet's Cow found no qualifying storm report inside this severe thunderstorm warning while it was in force. That is not proof nothing happened: reports are thin where few people live.

Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.

The watch it was issued in

The SPC watch in force over the same counties when this warning went out.

IssuedProductOfficeLasted
Apr 14, 10:43 AM CDTTornado Watch PDSSPC7 hr
Apr 14, 5:24 PM CDTTornado Watch PDSSPC9 hr

The nearest sounding before it

Dodge City, (KDDC), launched 12:00Z, 11.0 hours before the alert went out and 90 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Dodge City, at 12:00Z on 2012-04-14Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 1516 joules per kilogram.LCLLFCEL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Dodge City, at 12:00Z on 2012-04-14The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 413 square meters per square second.1939587897Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
1516 J/kg
Mixed-layer CIN
-96 J/kg
Mixed-layer LCL
527 m above ground
0-6 km bulk shear
54 kt
0-1 km storm-relative helicity
413 m²/s²
0-3 km storm-relative helicity
432 m²/s²
Significant tornado parameter
0.0
Supercell composite
11.6

Open this sounding in Storm Lab

The text

As transmitted, in the capitals the NWS used until 2016.

446 
WUUS53 KDDC 142300
SVRDDC
KSC047-097-151-185-142345-
/O.NEW.KDDC.SV.W.0026.120414T2300Z-120414T2345Z/

BULLETIN - IMMEDIATE BROADCAST REQUESTED
SEVERE THUNDERSTORM WARNING
NATIONAL WEATHER SERVICE DODGE CITY KS
600 PM CDT SAT APR 14 2012

THE NATIONAL WEATHER SERVICE IN DODGE CITY HAS ISSUED A

* SEVERE THUNDERSTORM WARNING FOR...
  SOUTHEASTERN EDWARDS COUNTY IN SOUTH CENTRAL KANSAS...
  NORTHEASTERN KIOWA COUNTY IN SOUTH CENTRAL KANSAS...
  WESTERN PRATT COUNTY IN SOUTH CENTRAL KANSAS...
  SOUTHERN STAFFORD COUNTY IN SOUTH CENTRAL KANSAS...

* UNTIL 645 PM CDT

* AT 559 PM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
  SEVERE THUNDERSTORM CAPABLE OF PRODUCING GOLF BALL SIZE HAIL...AND
  DAMAGING WINDS IN EXCESS OF 60 MPH.  THIS STORM WAS LOCATED NEAR
  WELLSFORD...AND MOVING NORTHEAST AT 60 MPH.

* LOCATIONS IMPACTED INCLUDE...
  WELLSFORD...
  CULLISON...
  TROUSDALE...
  BYERS...
  DILLWYN...
  ST. JOHN...
  MAINLY RURAL AREAS OF NORTHEASTERN KIOWA...SOUTHEASTERN EDWARDS...
  SOUTHERN STAFFORD AND WESTERN PRATT COUNTIES.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

BE ALERT FOR RAPIDLY CHANGING WEATHER CONDITIONS. IF CAUGHT OUTSIDE
SEEK A STURDY SHELTER AND STAY AWAY FROM WINDOWS UNTIL THE STORM HAS
PASSED.

&&

LAT...LON 3751 9883 3753 9913 3800 9909 3802 9854
TIME...MOT...LOC 2301Z 206DEG 51KT 3761 9896
WIND...HAIL 60MPH 1.75IN

$$

RUSSELL
3 follow-up statements
597 
WWUS53 KDDC 142311
SVSDDC

SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE DODGE CITY KS
611 PM CDT SAT APR 14 2012

KSC047-097-142321-
/O.CAN.KDDC.SV.W.0026.000000T0000Z-120414T2345Z/
KIOWA KS-EDWARDS KS-
611 PM CDT SAT APR 14 2012

...THE SEVERE THUNDERSTORM WARNING FOR SOUTHEASTERN EDWARDS AND
NORTHEASTERN KIOWA COUNTIES IS CANCELLED...

THE STORM WHICH PROMPTED THE WARNING HAS MOVED OUT OF THE WARNED 
AREA.

LAT...LON 3762 9879 3765 9901 3799 9901 3802 9854
TIME...MOT...LOC 2311Z 206DEG 51KT 3772 9888

$$

KSC151-185-142345-
/O.CON.KDDC.SV.W.0026.000000T0000Z-120414T2345Z/
STAFFORD KS-PRATT KS-
611 PM CDT SAT APR 14 2012

...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT FOR NORTHWESTERN
PRATT AND SOUTHERN STAFFORD COUNTIES UNTIL 645 PM CDT...

AT 608 PM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
SEVERE THUNDERSTORM CAPABLE OF PRODUCING LARGE DESTRUCTIVE HAIL UP TO
TENNIS BALL SIZE...AND DAMAGING WINDS IN EXCESS OF 60 MPH.  THIS
STORM WAS LOCATED NEAR CULLISON...AND MOVING NORTHEAST AT 60 MPH.

LOCATIONS IMPACTED INCLUDE...
  BYERS...
  DILLWYN...
  ST. JOHN...
  STAFFORD...
  MAINLY RURAL AREAS OF NORTHWESTERN PRATT AND SOUTHERN STAFFORD
  COUNTIES.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A TORNADO WATCH REMAINS IN EFFECT FOR THE WARNED AREA. TORNADOES CAN
DEVELOP QUICKLY FROM SEVERE THUNDERSTORMS. ALTHOUGH NOT IMMEDIATELY
LIKELY...IF A TORNADO IS SPOTTED...ACT QUICKLY AND MOVE TO A PLACE OF
SAFETY INSIDE A STURDY STRUCTURE...SUCH AS A BASEMENT OR SMALL
INTERIOR ROOM.

BE ALERT FOR RAPIDLY CHANGING WEATHER CONDITIONS. IF CAUGHT OUTSIDE
SEEK A STURDY SHELTER AND STAY AWAY FROM WINDOWS UNTIL THE STORM HAS
PASSED.

&&

LAT...LON 3762 9879 3765 9901 3799 9901 3802 9854
TIME...MOT...LOC 2311Z 206DEG 51KT 3772 9888
WIND...HAIL 60MPH 2.50IN

$$

RUSSELL
257 
WWUS53 KDDC 142320
SVSDDC

SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE DODGE CITY KS
620 PM CDT SAT APR 14 2012

KSC151-142330-
/O.CAN.KDDC.SV.W.0026.000000T0000Z-120414T2345Z/
PRATT KS-
620 PM CDT SAT APR 14 2012

...THE SEVERE THUNDERSTORM WARNING FOR NORTHWESTERN PRATT COUNTY IS
CANCELLED...

THE STORM WHICH PROMPTED THE WARNING HAS MOVED OUT OF THE WARNED 
AREA.

LAT...LON 3783 9869 3783 9901 3799 9901 3802 9854
TIME...MOT...LOC 2320Z 206DEG 54KT 3786 9878

$$

KSC185-142345-
/O.CON.KDDC.SV.W.0026.000000T0000Z-120414T2345Z/
STAFFORD KS-
620 PM CDT SAT APR 14 2012

...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT FOR SOUTHERN
STAFFORD COUNTY UNTIL 645 PM CDT...

AT 618 PM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
SEVERE THUNDERSTORM CAPABLE OF PRODUCING LARGE DESTRUCTIVE HAIL UP TO
TENNIS BALL SIZE...AND DAMAGING WINDS IN EXCESS OF 60 MPH.  THIS
STORM WAS LOCATED NEAR BYERS...AND MOVING NORTHEAST AT 60 MPH.

LOCATIONS IMPACTED INCLUDE...
  MACKSVILLE...
  DILLWYN...
  ST. JOHN...
  MAINLY RURAL AREAS OF SOUTHERN STAFFORD COUNTY.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A TORNADO WATCH REMAINS IN EFFECT FOR THE WARNED AREA. TORNADOES CAN
DEVELOP QUICKLY FROM SEVERE THUNDERSTORMS. ALTHOUGH NOT IMMEDIATELY
LIKELY...IF A TORNADO IS SPOTTED...ACT QUICKLY AND MOVE TO A PLACE OF
SAFETY INSIDE A STURDY STRUCTURE...SUCH AS A BASEMENT OR SMALL
INTERIOR ROOM.

BE ALERT FOR RAPIDLY CHANGING WEATHER CONDITIONS. IF CAUGHT OUTSIDE
SEEK A STURDY SHELTER AND STAY AWAY FROM WINDOWS UNTIL THE STORM HAS
PASSED.

&&

LAT...LON 3783 9869 3783 9901 3799 9901 3802 9854
TIME...MOT...LOC 2320Z 206DEG 54KT 3786 9878
WIND...HAIL 60MPH 2.50IN

$$

RUSSELL
439 
WWUS53 KDDC 142331
SVSDDC

SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE DODGE CITY KS
631 PM CDT SAT APR 14 2012

KSC185-142341-
/O.CAN.KDDC.SV.W.0026.000000T0000Z-120414T2345Z/
STAFFORD KS-
631 PM CDT SAT APR 14 2012

...THE SEVERE THUNDERSTORM WARNING FOR SOUTHERN STAFFORD COUNTY IS
CANCELLED...

THE STORM WHICH PROMPTED THE WARNING HAS WEAKENED BELOW SEVERE
LIMITS...AND NO LONGER POSES AN IMMEDIATE THREAT TO LIFE OR
PROPERTY...HOWEVER GUSTY WINDS AND HEAVY RAIN ARE STILL POSSIBLE WITH
THIS THUNDERSTORM.

LAT...LON 3783 9869 3783 9901 3799 9901 3802 9854
TIME...MOT...LOC 2331Z 206DEG 54KT 3801 9869

$$

RUSSELL

What forecasters said that day

The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Dodge City, KS wrote its last area forecast discussion before this severe thunderstorm warning went out at Apr 14, 4:48 PM CDT, 1 hour 12 minutes earlier.

Area forecast discussion, Apr 14, 4:48 PM CDT, 1 hour 12 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE DODGE CITY KS
448 PM CDT SAT APR 14 2012

...UPDATED BOTH SHORT AND LONG TERM DISCUSSIONS...

.SHORT TERM...(THIS EVENING THROUGH TOMORROW)
ISSUED AT 354 PM CDT SAT APR 14 2012

CLASSIC PLAINS SEVERE WEATHER OUTBREAK ONGOING ACROSS CENTRAL
KANSAS AS A SHARP DRYLINE IS PUSHING SLOWLY EAST OVER THE CENTRAL
PLAINS. ALOFT...A LARGE UPPER CYCLONE IS SEEN IN WATER VAPOR
IMAGERY MOVING SLOWLY EAST OVER THE SOUTHERN ROCKIES WITH A 120+
KNOT UPPER JET NOSING INTO THE CENTRAL HIGH PLAINS. WITH DEEP
LAYER SHEAR IN EXCESS OF 45-50 KNOTS...0-1 KM BULK SHEAR EXCEEDING
25-30 KNOTS...LOW LCL HEIGHTS AND MU CAPE EXCEEDING 2500 J/KG,
CONDITIONS CONTINUE TO BE PRIMED FOR SUPERCELLS AND POSSIBLE
STRONG TORNADOES THIS AFTERNOON OVER CENTRAL KANSAS. HIGHEST TORNADO
THREAT FOP THE REMAINDER OF THIS AFTERNOON TO EARLY EVENING WILL
BE EAST OF HIGHWAY 183. HAIL WISE, SHALLOW HAIL GROWTH ZONES VIA
STEEP 500-300 HPA LAPSE RATES WILL LIMIT MAXIMUM EXPECTED HAIL
SIZE TO AROUND BASEBALL SIZE IN MOST SUPERCELLS.
OTHERWISE...STRONG WINDS AND LOW HUMIDITY LEVELS WILL CONTINUE TO
BRING BOTH WIND ADVISORY AND RED FLAG CONDITIONS WEST OF HIGHWAY
83. THE REMAINING AREA WILL SLOWLY EXPERIENCING WIND ADVISORY
CONDITIONS BY SUNSET AS THE DRYLINE SHIFTS EAST AND DEEP MIXING
PULLS DOWN STRONGER WINDS.

CONVECTIVE THREAT WILL SLOWLY DIMINISH BY NO LATER THAN EARLY TO
MID EVENING AS THE DRYLINE/PACIFIC COLD FRONT SHIFTS EAST OF
HIGHWAY 281. THIS WILL BRING A DRY LATE EVENING TO OVERNIGHT AS
THUNDERSTORMS SLIP INTO EASTERN KANSAS. ATTENTION WILL THEN SHIFT
TO SUNDAY AS A STRONGER COLD FRONT IS FORECAST TO PUSH THROUGH
WESTERN KANSAS DURING THE LATE MORNING TO EARLY AFTERNOON HOURS.
A STRONG ISALLOBARIC RESPONSE TO THE WIND FIELD WILL PRODUCE
NORTHWEST WINDS NEAR OR ABOVE ADVISORY CONDITIONS. WILL HOLD OFF
ON A HEADLINE FOR NOW BUT THIS WILL NEED TO BE FURTHER EVALUATED
BY THE EVENING/NIGHT SHIFTS.

.LONG TERM...(SUNDAY NIGHT THROUGH SATURDAY)
ISSUED AT 354 PM CDT SAT APR 14 2012

RATHER BENIGN WEATHER FORECAST EXPECTED FOR SUNDAY NIGHT THROUGH
MOST OF NEXT WEEK. THE MAIN UPPER TROUGH AXIS IS PROGGED TO SWING EAST
OF THE AREA BY MONDAY EVENING WHILE A PROGRESSIVE ZONAL FLOW
REGIME PREVAILS THROUGH EARLY THURSDAY. THE LONE EXCEPTION WILL BE
A WAVE DIGGING INTO THE GREAT PLAINS BY THURSDAY INTO EARLY
FRIDAY. EXPECT THIS WILL BRING THE NEXT CHANCE FOR THUNDERSTORMS.

&&

.AVIATION...(FOR THE 18Z TAFS THROUGH 18Z SUNDAY AFTERNOON)
ISSUED AT 1245 PM CDT SAT APR 14 2012

COMPLICATED AVIATION FORECAST ANTICIPATED FOR THIS AFTERNOON TO
EVENING AS NUMEROUS SHOWERS AND THUNDERSTORMS IMPACT THE DDC, GCK,
AND HYS TERMINALS. MVFR TO POSSIBLY IFR CEILINGS WILL BE POSSIBLE
THROUGH MID AFTERNOON FOR EACH TERMINAL AS THESE THUNDERSTORMS
MOVE THROUGH THE TERMINAL AREA. HOWEVER, BY LATE AFTERNOON TO
EVENING EXPECT CLOUDS TO SCATTER OUT WITH ADDITIONAL STRONG TO
SEVERE THUNDERSTORMS POSSIBLE. WINDS WILL BE TRICKY WITH SPEED
EXCEEDING 25 KNOTS FOR MOST OF THE NEXT 12 HOURS.

&&

.PRELIMINARY POINT TEMPS/POPS...
DDC  45  63  38  65 /  20  10   0  20
GCK  41  62  38  63 /  10  20   0  20
EHA  39  60  37  64 /  10  20   0  20
LBL  40  62  39  65 /  10  10   0  20
HYS  47  64  38  64 /  40  20   0  20
P28  50  70  41  68 /  60  10   0  20

&&

.DDC WATCHES/WARNINGS/ADVISORIES...
WIND ADVISORY UNTIL 1 AM CDT /MIDNIGHT MDT/ SUNDAY FOR KSZ030-
031-043>046-061>066-074>081-084>090.

RED FLAG WARNING UNTIL 9 PM CDT /8 PM MDT/ THIS EVENING FOR
KSZ043-061>063-074>076-086.

&&

SHORT TERM...AJOHNSON
LONG TERM...AJOHNSON
AVIATION...AJOHNSON
Hazardous weather outlook, Apr 14, 1:43 PM CDT, 4 hours 17 minutes before
HAZARDOUS WEATHER OUTLOOK...UPDATED
NATIONAL WEATHER SERVICE DODGE CITY KS
143 PM CDT SAT APR 14 2012

KSZ030-031-043>046-061>066-074>081-084>090-151200-
TREGO-ELLIS-SCOTT-LANE-NESS-RUSH-HAMILTON-KEARNY-FINNEY-HODGEMAN-
PAWNEE-STAFFORD-STANTON-GRANT-HASKELL-GRAY-FORD-EDWARDS-KIOWA-
PRATT-MORTON-STEVENS-SEWARD-MEADE-CLARK-COMANCHE-BARBER-
143 PM CDT SAT APR 14 2012 /1243 PM MDT SAT APR 14 2012/

...A SIGNIFICANT SEVERE WEATHER OUTBREAK POSSIBLE THIS AFTERNOON AND
EARLY EVENING...

THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF CENTRAL...SOUTH
CENTRAL...SOUTHWEST AND WEST CENTRAL KANSAS.

.DAY ONE...THIS AFTERNOON AND TONIGHT

A HIGH THREAT OF SEVERE TO TORNADIC THUNDERSTORMS WILL EXIST THIS
AFTERNOON AND EARLY EVENING IN RESPONSE TO A STRONG AREA OF LOW
PRESSURE PUSHING A DRYLINE ACROSS THE OUTLOOK AREA. THE HIGHEST
THREAT OF SEVERE WEATHER WILL EXIST EAST OF A WAKEENEY TO LIBERAL LINE.
STRONG ATMOSPHERIC WIND SHEAR IN COMBINATION WITH A VERY UNSTABLE
AIRMASS WILL ALLOW THESE STORMS TO QUICKLY BECOME SEVERE.

STORMS WILL BE CAPABLE OF PRODUCING VERY LARGE HAIL UP TO BASEBALL
SIZE IN DIAMETER ALONG WITH DAMAGING WINDS UP TO 80 MPH. IN
ADDITION...CONDITIONS WILL BE VERY FAVORABLE FOR SEVERAL TORNADIC
STORMS WITH A FEW OF THESE POSSIBLY PRODUCING VERY STRONG
TORNADOES...ESPECIALLY EAST OF HIGHWAY 283. HEAVY RAIN MAY ALSO
PRODUCE SOME AREAS OF FLASH FLOODING THROUGH MID EVENING.

A WIND ADVISORY IS IN EFFECT FOR ALL OF WESTERN AND CENTRAL KANSAS
THROUGH 1 AM CDT TONIGHT. PLEASE SEE THE LATEST WEATHER MESSAGE FOR
ADDITIONAL DETAILS.

A RED FLAG WARNING IS IN EFFECT FOR LOCATIONS GENERALLY WEST OF
HIGHWAY 83 OVER WESTERN KANSAS THROUGH 9 PM CDT. PLEASE SEE THE
LATEST FIRE WEATHER MESSAGE FOR ADDITIONAL DETAILS.

.DAYS TWO THROUGH SEVEN...SUNDAY THROUGH FRIDAY

NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME.

.SPOTTER INFORMATION STATEMENT...

SPOTTERS WILL LIKELY BE NEEDED THIS AFTERNOON AND LASTING INTO
EARLY EVENING OVER CENTRAL KANSAS...ESPECIALLY EAST OF A WAKEENEY TO
LIBERAL LINE.

EMERGENCY MANAGERS...LAW ENFORCEMENT AND SPOTTER GROUPS SHOULD
MAKE PREPARATIONS NOW FOR QUICK DEPLOYMENT THIS AFTERNOON.

&&

FOR MORE INFORMATION VISIT OUR WEBPAGE AT HTTP://WEATHER.GOV/DDC

AWJ

In the hours before

Local storm report, Apr 14, 4:36 PM CDT, 1 hour 24 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE DODGE CITY KS
436 PM CDT SAT APR 14 2012

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0425 PM     TORNADO          5 W HUDSON              38.10N 98.75W
04/14/2012                   STAFFORD           KS   TRAINED SPOTTER

&&

MB
Local storm report, Apr 14, 4:38 PM CDT, 1 hour 22 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE DODGE CITY KS
438 PM CDT SAT APR 14 2012

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0133 PM     TORNADO          7 S HANSTON             38.02N 99.71W
04/14/2012                   HODGEMAN           KS   EMERGENCY MNGR

            DAMAGE TO AN OLD SCHOOL HOUSE WAS REPORTED AT THIS
            LOCATION. DAMAGE TO OUTBUILDINGS WERE ALSO REPORTED ALONG
            232 RD.

&&

MRUSSELL
Local storm report, Apr 14, 4:53 PM CDT, 1 hour 7 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE DODGE CITY KS
453 PM CDT SAT APR 14 2012

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0425 PM     TORNADO          1 SE SEWARD             38.17N 98.78W
04/14/2012                   STAFFORD           KS   LAW ENFORCEMENT

&&

JFINCH
Local storm report, Apr 14, 4:55 PM CDT, 1 hour 5 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE DODGE CITY KS
455 PM CDT SAT APR 14 2012

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0448 PM     TORNADO          1 W SAWYER              37.50N 98.70W
04/14/2012                   PRATT              KS   TRAINED SPOTTER

&&

MB
Local storm report, Apr 14, 4:57 PM CDT, 1 hour 3 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE DODGE CITY KS
457 PM CDT SAT APR 14 2012

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0450 PM     TORNADO          NW SAWYER               37.50N 98.68W
04/14/2012                   PRATT              KS   TRAINED SPOTTER

&&

MB
Local storm report, Apr 14, 5:04 PM CDT, 56 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE DODGE CITY KS
504 PM CDT SAT APR 14 2012

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0425 PM     HAIL             WNW SUN CITY            37.38N 98.92W
04/14/2012  E1.75 INCH       BARBER             KS   TRAINED SPOTTER

&&

MSCOTT

The office that day

Everything else NWS Dodge City, KS issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Apr 13, 9:47 PM CDTWind AdvisoryDDCBarber, Clark, Comanche, Edwards, Ellis, Finney and 21 more21 hr
Apr 14, 10:23 AM CDTSpecial Weather StatementDDCNess37 min
Apr 14, 10:25 AM CDTSpecial Weather StatementDDCRush50 min
Apr 14, 10:28 AM CDTSevere Thunderstorm WarningDDCEllis, Ness, Rush, Trego47 min
Apr 14, 10:43 AM CDTSpecial Weather StatementDDCFinney47 min
Apr 14, 10:49 AM CDTSevere Thunderstorm WarningDDCFinney, Gray, Lane, Scott34 min
Apr 14, 10:53 AM CDTSpecial Weather StatementDDCHodgeman37 min
Apr 14, 11:04 AM CDTSevere Thunderstorm WarningDDCEdwards, Ford, Hodgeman, Ness, Pawnee, Rush41 min
Apr 14, 11:08 AM CDTSpecial Weather StatementDDCTrego52 min
Apr 14, 11:18 AM CDTSevere Thunderstorm WarningDDCEllis, Trego42 min
Apr 14, 11:46 AM CDTSevere Thunderstorm WarningDDCHodgeman, Ness, Pawnee, Rush44 min
Apr 14, 12:16 PM CDTSevere Thunderstorm WarningDDCEllis, Ness, Trego44 min
Apr 14, 12:28 PM CDTSevere Thunderstorm WarningDDCGray, Haskell, Meade, Seward47 min
Apr 14, 12:35 PM CDTSevere Thunderstorm WarningDDCEllis, Rush40 min
Apr 14, 12:47 PM CDTAreal Flood WarningDDCRush5 hr
Apr 14, 1:06 PM CDTSevere Thunderstorm WarningDDCFord, Gray, Hodgeman, Meade39 min
Apr 14, 1:16 PM CDTAreal Flood WarningDDCEllis, Ness, Rush, Trego11 hr
Apr 14, 1:16 PM CDTSevere Thunderstorm WarningDDCClark, Meade44 min
Apr 14, 1:41 PM CDTTornado WarningDDCClark, Ford, Meade34 min
Apr 14, 1:48 PM CDTTornado WarningDDCFord, Hodgeman27 min
Apr 14, 2:16 PM CDTTornado WarningDDCEdwards, Ford, Hodgeman, Pawnee29 min
Apr 14, 2:18 PM CDTTornado WarningDDCClark, Ford, Kiowa42 min
Apr 14, 2:40 PM CDTTornado WarningDDCEdwards, Hodgeman, Ness, Pawnee, Rush35 min
Apr 14, 2:48 PM CDTTornado WarningDDCEdwards, Hodgeman, Ness, Pawnee, Rush27 min
Apr 14, 2:52 PM CDTTornado WarningDDCEdwards, Ford, Kiowa38 min
Apr 14, 3:01 PM CDTSevere Thunderstorm WarningDDCClark, Ford, Kiowa32 min
Apr 14, 3:10 PM CDTSevere Thunderstorm WarningDDCBarber, Clark, Comanche50 min
Apr 14, 3:13 PM CDTTornado WarningDDCHodgeman, Ness, Pawnee, Rush32 min
Apr 14, 3:22 PM CDTTornado WarningDDCEdwards, Ford, Kiowa23 min
Apr 14, 3:26 PM CDTTornado WarningDDCEdwards, Pawnee, Stafford49 min
Apr 14, 3:26 PM CDTTornado WarningDDCBarber, Clark, Comanche34 min
Apr 14, 3:42 PM CDTTornado WarningDDCEdwards, Kiowa33 min
Apr 14, 3:42 PM CDTTornado WarningDDCBarber, Comanche33 min
Apr 14, 4:02 PM CDTTornado WarningDDCEdwards, Pawnee, Stafford28 min
Apr 14, 4:05 PM CDTTornado WarningDDCPawnee, Stafford40 min
Apr 14, 4:06 PM CDTTornado WarningDDCRush17 min
Apr 14, 4:11 PM CDTTornado WarningDDCBarber, Comanche, Kiowa, Pratt34 min
Apr 14, 4:15 PM CDTTornado WarningDDCStafford30 min
Apr 14, 4:17 PM CDTTornado WarningDDCEdwards, Pawnee, Stafford28 min
Apr 14, 4:35 PM CDTTornado WarningDDCStafford25 min
Apr 14, 4:44 PM CDTTornado WarningDDCStafford31 min
Apr 14, 4:44 PM CDTTornado WarningDDCBarber, Pratt31 min
Apr 14, 4:50 PM CDTTornado WarningDDCBarber, Comanche25 min
Apr 14, 5:20 PM CDTTornado WarningDDCBarber, Pratt25 min
Apr 14, 5:26 PM CDTSevere Thunderstorm WarningDDCBarber, Comanche, Kiowa25 min
Apr 14, 5:41 PM CDTTornado WarningDDCBarber, Comanche, Kiowa, Pratt34 min
Apr 14, 5:47 PM CDTTornado WarningDDCBarber, Pratt28 min

Nearby

Severe Thunderstorm Warnings in Kansas, 2012Every severe thunderstorm warning in 2012

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.